Volume 4, Issue 4
Dirichlet Problem for Degenerate Quasilinear Elliptic Equations Suggested by the Anisotropic Permeation

Chen Zuchi

J. Part. Diff. Eq.,4(1991),pp.41-50

Preview Full PDF BiBTex 0 173
  • Abstract

By Browder's pseudo-monotone operator theory and the techniques belonging to J. Leray and J. Lions, the existence theorem of the generalized solution of the Dirichlet problem for a strongly degenerate quasilincar elliptic equation has been proved in the anisotropic Sobolev space.

  • History

Published online: 1991-04

  • AMS Subject Headings

  • Cited by